PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Transparent Truth-Value Predicates in Multi-Valued Logics
Author(s): FRANCEZ, Nissim , KAMINSKI, Michael
Journal: Logique et Analyse
Volume: 245    Date: 2019   
Pages: 55-71
DOI: 10.2143/LEA.245.0.3285705

Abstract :
The paper defines truth-value assignment predicates Ti(ϕ) in multi-valued logics, generalising the classical truth-predicate T(ϕ) The meaning of this predicate is that ϕ has the truth-value vi. The paper studies deflational truth-value assignments and their transparency in the form of natural-deduction proof-system. The main technical tool used is poly-sequents of the form Γ1|∙∙∙|Γn1|∙∙∙|Δn, interpreted as follows: if for every 1 ≤ in every α ∈ Γi has truth value vi, then for some 1 ≤ jn, β ∈ Δj has truth-value vj. The paper proposes a way to identify real truth and real falsity among the n truth-values.

download article




3.80.3.192.